Has anyone experienced worsening pericardial and pleural effusions while on Xalkori? Been on it 6 months and have noticed deeper breathing, chest and back pressure, bad headache and gassiness that came on this week. Thought it was anxiety for pet scan I had done earlier in the week but it has definitely continued even after getting a much blessed stable report. I work in ultrasound and snuck a quick peek and saw more pericardial effusion than normal and what appeared to be s pleural effusion at quick glance. I went to my primary doctor who wants me to get a fall bladder ultrasound and I have a follow up appt next week with my oncologist to go over pet results/bloodwork. I'm just curious if anyone else has experienced these symptoms that feel like a big bubble is in your chest that just won't Pop? With the bad headaches and little congestion I've recently been dealing with I wonder if a virus could do something like this? I just know I feel funny and uncomfortable and don't want to miss something that could quickly become problematic.
Sun, 03/15/2015 - 10:36#1
Xalkori and effusions - 1268930